# SDR QXEA200400690

- Difficulty date: September 26, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 578 hours, 563 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Module
- Part number: FE282004
- Condition: Failed
- Location: Te Flaps
- Part time: 578 hours, 563 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUN - FLIGHT 2341 - ON THE APPROACH, WHEN FLAPS WERE SELECTED DOWN, THE FLAPS STOPPED MOVING AT 15 DEGREES.  THE LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE FLAP CONTROL MODULE.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
